# SDR USAASB04001

- Difficulty date: January 1, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Condition: Failed
- Location: Te Flap
- Part time: 32,390 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, CREW REPORTED LE & TE FLAPS WOULD NOT EXTEND.  CREW RECYCLED CIRCUIT BREAKERS PER MAINT CONTROL REQUEST, BUT CONDITION REMAINED.  FLT DIVERTED AS CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PRECEDURES FOR ALTERNATE FLAP EXTENSION.  FLT LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  MAINT R & R FLAP POSITION INDICATOR, AS PRECAUTION, PER MM.  OPS CHECK GOOD. UNFORTUNATELY, PROBLEM REOCCURED NEXT DAY. CREW ACCOMPLISHED PROCEDURES FOR ALTERNATE FLAP EXTENSION.  FLT LANDED WITHOUT INCIDENT.  MAINTENANCE R & R TE FLAP HYD MOTOR.  OPERATIONAL CHECK OF FLAPS GOOD.  ALSO, LUBRICATED TE FLAP BALLSCREWS IN ASSOCIATION WITH MM.  (M)
